MAUDE Adverse Event Report: AVID MEDICAL, INC. CARDIAC CATH PACK

AVID MEDICAL, INC. CARDIAC CATH PACK
Model Number JACK449
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the blade protector was not functioning properly, leaving the blade exposed.As a result, one technician sustained a cut due to the issue.No medical intervention was required, this occurred prior to use with patient.
 
Additional Manufacturer Narrative
The product involved in the report is said to be available but has not been received yet.Avid medical is a convenience kit manufacturer.The complaint component is southmedic (registration number: 8022032) part number 5316285, lot number w1007576.A supplier corrective action request was issued to the component manufacturer on march 6, 2026.Upon completion of the investigation, a follow-up report will be filed.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record was reviewed, and no nonconformances were identified for the affected component.Cleaning records from the time of manufacture were also reviewed, with no issues noted.A visual inspection of current warehouse inventory for the component found no defects.All required quality inspections were completed in accordance with established procedures, with no discrepancies observed.A 12-month review of complaint data revealed no prior complaints or trends associated with this issue, indicating this is the first reported occurrence.The situation will continue to be monitored.Additionally, warehouse storage locations for the components were assessed, and the placement of the scalpel was revised to the center of the tray.This product incident is documented in the complaint database and identified as complaint-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or caused serious injury.

Brand Name
CARDIAC CATH PACK
Common Device Name
CARDIAC CATH PACK
Manufacturer (Section D)
AVID MEDICAL, INC.
9000 westmont drive
toano VA 23168
Manufacturer (Section G)
SOUTHMEDIC, INC.
50 alliance blvd
barrie ontario, canada
Manufacturer Contact
nichole coggins
9000 westmont drive
toano, VA 23168
8287820529
MDR Report Key24545979
Report Number1047429-2026-00002
Device Sequence Number5597242
Product Code OEZ
UDI-Device Identifier10809160512159
UDI-Public10809160512159
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJACK449
Device Catalogue NumberJACK449
Device Lot Number1664798
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown